| Model Number |
9733856 |
| Medical Device Problem Codes |
Application Program Problem (2880); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9 735225r.A manufacturer representative went to the site to test the equipment.The system was performing as intended and no parts were replaced.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information navigation system used outside of a procedure.It was reported that when attempting to pull an image from the picture archiving and communications system (pacs), the image downloaded roughly 80% of the way before displaying an error message that read "transfer incomplete, please try again later." the site hit ¿ok¿ to acknowledge the error.The site noted that when viewing the patient exam, it downloaded all the way, with no slices missing.Troubleshooting steps were performed at the time of call.The manufacturer representative was in front of the system and could not get the issue to replicate.They pulled several other images that all transferred without issue and without an error message.It was noted that the manufacturer representative also attempted to pull on a different pacs port, but again, the issue could not be replicated.No patient involvement was reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.